# SDR ASAA2023052143329

- Difficulty date: May 21, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 52,474 hours, 15,482 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 PLATFORM ON #1 ENGINE DAMAGED. GROUNDED - YES. PLATFORM REPLACED PER ASA T/C 78472010 TEST 7 VIBE SURVEY B737-800 AMM 71-00-00 PB SO1 ACCOMPLISHED.
